MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012269-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspections were performed on the returned device.The reported separation was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported separation appears to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the obtuse marginal using balloon angioplasty only.The 1.5 x 8 mm mini trek balloon catheter was being advanced over the proximal end of the guide wire when the proximal shaft of the balloon catheter separated in two pieces.There was no resistance felt during advancement of the balloon catheter on the guide wire.Another same size mini trek balloon was able to be used without issue, followed by multiple other balloons to complete the case successfully.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6488946
Report Number2024168-2017-03100
Device Sequence Number1170810
Product Code LOX
UDI-Device Identifier08717648138089
UDI-Public(01)08717648138089(17)190731(10)60830G2
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number1012269-08
Device Lot Number60830G2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR